Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 33, NWS Gaylord, MI

June 10, 2015

NWS Gaylord, MI issued this small craft advisory at Jun 10, 2015, 3:55 AM EDT. It took effect at Jun 10, 2015, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2015, 3:55 AM EDT (07:55 UTC)
In effect from
Jun 10, 2015, 12:00 PM EDT
Expired
Jun 10, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WHUS73 KAPX 100755
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
355 AM EDT WED JUN 10 2015

LHZ347-348-LSZ322-101600-
/O.NEW.KAPX.SC.Y.0033.150610T1600Z-150611T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
355 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
2 follow-up statements
693 
WHUS73 KAPX 101431
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 AM EDT WED JUN 10 2015

LHZ347-348-LSZ322-102245-
/O.CON.KAPX.SC.Y.0033.150610T1600Z-150611T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1031 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
696 
WHUS73 KAPX 101941
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT WED JUN 10 2015

LHZ347-348-LSZ322-110000-
/O.CON.KAPX.SC.Y.0033.000000T0000Z-150611T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
341 PM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 3:29 AM EDT, 26 minutes earlier.

Area forecast discussion, Jun 10, 3:29 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
329 AM EDT WED JUN 10 2015

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 329 AM EDT WED JUN 10 2015

HIGH IMPACT WEATHER POTENTIAL...T-STORMS THIS MORNING WITH
AN ISOLATED SVR THREAT.

996MB SURFACE LOW IS NORTH OF LAKE SUPERIOR...WITH AN ASSOCIATED
COLD FRONT MOVING INTO CENTRAL UPPER MI. IT TOOK A LONG LONG TIME
FOR CONVECTION TO FIRE ALONG/AHEAD OF THIS FRONT...AND THE WARM
FRONT GOT ACTIVE AT ALL. BUT FINALLY...NUMEROUS TO WIDESPREAD
SHRA/TSRA ARE APPROACHING EASTERN UPPER AND NW LOWER MI. THIS
ACTIVITY WILL CROSS NORTHERN MI THIS MORNING...WITH THE REST OF
THE NEAR TERM LOOKING RELATIVELY QUIET.

TODAY...THE COLD FRONT WILL CLEAR THE NE LOWER MI COAST TOWARD 18Z.
HOWEVER...A PRE-FRONTAL TROF 50-100SM AHEAD OF THE FRONT SHOULD MARK
THE BACK EDGE OF ANY FROPA-ASSOCIATED PRECIP. SO SHOULD NOT NEED ANY
MENTION OF PRECIP AFTER 16Z/NOON. MASS OF SHRA/EMBEDDED TSRA WILL
CROSS NORTHERN MI...WITH HIGH POPS STILL IN ORDER FOR MOST
AREAS...PERHAPS A LITTLE LESS IN THE WAY OF POPS TOWARD THE M-55
CORRIDOR AND POINTS SOUTH.

A HANDFUL OF SVR WARNINGS FROM MQT/GRB UPSTREAM EARLY THIS MORNING.
SOME SHORT LINEAR STRUCTURES SEEN IN STRONGER STORMS TO OUR W AND
NW...IMPLYING AN ISOLATED WIND DAMAGE THREAT EVEN GIVEN A RATHER
STABLE BL (DEW POINTS ONLY IN THE 50S...TEMPS IN MANY PLACES NOT
MUCH HIGHER). THERE IS AN ABUNDANCE OF SHEAR (0-6KM BULK SHEAR 50-
60KT FROM M-32 NORTH)...AT THE NOSE OF AN ARRIVING 60KT JET AT
500MB. A LOW-END...ISOLATED SVR WIND THREAT PROBABLY STILL EXISTS
THIS MORNING AS THIS ACTIVITY WORKS THRU...ESPECIALLY IN
CENTRAL/NORTHERN SECTIONS WHERE THE BEST SHEAR IS FOUND. (THOUGH
IT IS IN THESE AREAS WHERE THE BL IS MOST STABLE.)

HAD BEEN SOME CONCERNS EARLIER IN THE WEEK THAT WRAPAROUND MOISTURE
(PRESENTLY JUST NORTH OF MN) COULD POSE A THREAT FOR PM SHRA IN
EASTERN UPPER. 00Z MODEL SUITE AGREES WITH 12Z THINKING IN KEEPING
THIS NORTH OF THE SAULT. EASTERN UPPER WILL SEE SOMEWHAT MORE CLOUD
COVER IN THE AFTERNOON THAN PLACES NEAR/SOUTH OF THE BRIDGE...BUT NO
PRECIP. THAT WILL HOLD TEMPS BACK UP THERE...WITH MID 60S COMMON FOR
HIGHS IN EASTERN UPPER...WHILE NORTHERN LOWER RANGES FROM 70F
NEAR LAKE MI TO 80F NEAR SAGINAW BAY.

TONIGHT...COLD FRONT LAYS OUT AND STALLS JUST SOUTH OF LOWER
MI...WHILE WEAK SURFACE RIDGING BUILDS INTO UPPER AND NORTHERN LOWER
MI FROM THE WNW. THE FRONT TO OUR SOUTH WILL NOT BE CONVECTIVELY
ACTIVE UNLESS YOU ARE IN IOWA OR POINTS WEST. SO SIGNIFICANT CIRRUS
IS NOT EXPECTED UNTIL PERHAPS LATE IN THE OVERNIGHT. UNTIL
THEN...SKIES WILL BE MOSTLY CLEAR. LOWS WILL BE MAINLY IN THE UPPER
40S TO LOWER 50S.

&&

.SHORT TERM...(THURSDAY THROUGH FRIDAY NIGHT)
ISSUED AT 329 AM EDT WED JUN 10 2015

HIGH IMPACT WEATHER POTENTIAL: HEAVY RAIN POSSIBILITIES LOOK PRETTY
GOOD FOR AT LEAST PART OF THE ARE LATER THURSDAY NIGHT INTO FRIDAY
EVENING. COULD SEE SOME SPOTS PICK UP IN EXCESS OF 2 INCHES OF RAIN.
AT THE MOMENT...THE FLOODING THREAT DOESN'T LOOK TOO HIGH...BUT WILL
HAVE TO BE WATCHED.

SYNOPTIC PATTERN EVOLUTION: ANOTHER ACTIVE STRETCH OF WEATHER TO
WRAP UP THE WORK WEEK. BROAD AND TRANSIENT SHORTWAVE LOW/MID LEVEL
RIDGING WILL BE IN PLACE ON THURSDAY...BUT WITH THE FOCUS ON AN
UPSTREAM SHORTWAVE LIFTING FROM THE DESERT SOUTHWEST STATES ON
TUESDAY UP INTO THE NORTHERN GREAT LAKES BY FRIDAY EVENING. STILL A
TOUCH OF DISAGREEMENT WITH THE EXACT PLACEMENT OF THIS FEATURE...AND
ITS ASSOCIATED SURFACE WAVE (LIKELY TO BE SOMEWHAT CONVECTIVELY
INFLUENCED AND ENHANCED). A SURFACE AND ELEVATED WARM FRONT
ASSOCIATED WITH THAT SURFACE LOW ARE EXPECTED TO LAY OUT SOMEWHERE
ACROSS CENTRAL AND/OR NORTHERN MICHIGAN ON FRIDAY...WITH DEEP LAYER
MOISTURE OVERRIDING THAT BOUNDARY AND HELPING PRODUCE SEVERAL BOUTS
OF RAINFALL.

FROM A SENSIBLE WEATHER PERSPECTIVE...THURSDAY IS A QUIET ONE WITH
HIGH PRESSURE IN CONTROL...AND LIKELY JUST SOME INCREASE IN MID AND
UPPER LEVEL CLOUDINESS THROUGH THE DAY...AS WARM ADVECTION ASCENT
ABOVE 700MB COMES TO LIFE. THE MORE "FUN" WEATHER STARTS THURSDAY
NIGHT...AS A SURFACE WARM FRONT GRADUALLY LIFTS NORTHWARD FROM THE
SOUTHERN LAKES...ALL WHILE A MORE IMPORTANT ELEVATED WARM FRONT
BECOMES ESTABLISHED ACROSS NORTHERN MICHIGAN. EXACT PLACEMENT OF
THIS FEATURE WILL BE KEY IN TERMS OF WHERE HEAVIER RAINFALL
POTENTIAL EVENTUALLY PANS OUT...THOUGH WITH IMPRESSIVELY DEEP
MOISTURE (PWATS PUSHING 1.75" OR BETTER!) AND STRONG LOW LEVEL JET
FORCING IMPINGING ON WHAT SHOULD BE A VERY SHARP THERMAL GRADIENT
(THINK VERY STRONG FRONTOGENESIS)...HAVE NO DOUBT SHOWERS AND
EMBEDDED STORMS WILL ARRIVE THROUGH THE NIGHT.

EASTWARD PROGRESSION OUR SURFACE LOW AND ASSOCIATED UPPER WAVE INTO
FRIDAY SHOULD KEEP WIDESPREAD PERIODS OF RAIN ONGOING FOR MUCH IF
NOT ALL OF NORTHERN MICHIGAN...THOUGH AGAIN...THE EXACT PLACEMENT OF
THE HEAVIEST RAIN BAND IS STILL SUBJECT TO SUBTLE SHIFTS THE NEXT
FEW FORECAST CYCLES. WITH THAT SAID...AM INCREASINGLY CONCERNED
ABOUT THE POSSIBILITY FOR SOME VERY HEAVY RAINFALL AMOUNTS IN
SPOTS...AS THIS SYSTEM ALREADY HAS A HISTORY OF DECENT RAINS
UPSTREAM THE PAST 24 HOURS...AND RECENT CLIMO HISTORY ACROSS THE
CONUS WITH SUCH DEEP MOISTURE ALSO PAINTS A SIMILAR PICTURE. GIVEN
SUCH STRONG FGEN SIGNALS IN COMBINATION WITH STATISTICALLY VERY
SIGNIFICANT PWAT VALUES (99TH PERCENTILE PEAKING NOT FAR FROM 2" PER
SOME PROGS)...HAVE TO WONDER IF WE MAY SEE QUITE A LARGE AREA OF 2+
INCHES OF RAIN...WHICH COULD PRESENT SOME HYDRO ISSUES IN SPOTS PER
CURRENT FLOOD GUIDANCE.

NOT TO BE FORGOTTEN...PENDING THE PLACEMENT OF THE SURFACE WARM
FRONT...THERE COULD ACTUALLY BE A MODEST SEVERE WEATHER THREAT NEAR
THE BOUNDARY. MOST GUIDANCE KEEPS THIS FEATURE JUST SOUTH OF THE APX
CWA...BUT THERE WILL BE PLENTY OF SHEAR AND LOW LEVEL MOISTURE/CAPE
TO WORK WITH...NOT TO MENTION TREMENDOUS HELICITY NEAR THE WARM
FRONT. SO...AGAIN WILL REALLY HAVE TO WATCH THIS PERIOD CLOSELY
THOUGH CONFIDENCE IS ANY SEVERE WEATHER THREAT IS STILL CURRENTLY
LOW. RAINS SHOULD GRADUALLY END FROM WEST TO EAST INTO FRIDAY
NIGHT...BUT MAY PROVE A LITTLE MORE STUBBORN THAT CURRENT GUIDANCE
PROGS AS WE MAINTAIN DECENT DEFORMATION FORCING OVERHEAD THROUGH 12Z
SATURDAY.

&&

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 329 AM EDT WED JUN 10 2015

A VERY TYPICAL STRETCH OF MID JUNE WEATHER FOR NORTHERN MICHIGAN.
THINGS REALLY LOOK TO DRY OUT WITH THE ARRIVAL OF COOLER CANADIAN
HIGH PRESSURE FOR SATURDAY AND LIKELY MUCH OF SUNDAY. HOWEVER...AS
THAT FEATURE SLIPS TO THE EAST...WE WILL AGAIN BROADEN THE RETURN
FLOW BACK INTO THE NORTHERN GREAT LAKES WITH TIME. IN FACT...PER
PRESENT GUIDANCE INDICATIONS...MOISTURE WILL AGAIN BE QUITE
IMPRESSIVE...WITH OUR FRIDAY HIGH PWAT PLUME RECYCLING BACK TO THE
NORTH...WHILE SEVERAL HARD TO TIME WEAKER SHORTWAVES TRAVERSE THE
REGION. BASED ONLY ON THE PATTERN SETUP WITH A WEAKISH/BROAD RIDGE
IN THE MID LEVELS NEARBY...ONE HAS TO WONDER IF WE ARE AGAIN SETTING
OURSELVES UP FOR SOME PERIODS OF RATHER LOCALIZED HEAVY RAINFALL
INTO EARLY NEXT WEEK...WITH CURRENT PROGGED STEERING FLOWS QUITE
WEEK...MAINLY UNDER 15 KNOTS. IN THE PRESENCE OF VERY HIGH
MOISTURE/PWAT VALUES ABOVE 1.75 INCHES...THINGS WILL NEED TO BE
WATCHED CLOSELY. OUTSIDE OF THAT...TEMPS LOOKS RATHER SEASONABLE ON
THE DAYTIME HIGH SIDE...WITH SOME MORE MUGGY/MORE HUMID NIGHTS
SEEMING IN ORDER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 128 AM EDT WED JUN 10 2015

SHRA/SOME TSRA EARLY THIS MORNING...THEN MVFR CIGS BECOMING VFR BY
MIDDAY.

IT HAS TAKEN A WHILE...BUT SHRA/TSRA ARE ORGANIZING IN WESTERN
UPPER MI AND NORTHERN WI...ALONG AND JUST AHEAD OF A COLD FRONT.
WILL CONTINUE TO MENTION PRIMARILY SHRA IN THE TAFS...ADDING TS
IF/WHEN IT BECOMES MORE CLEARCUT THAT IT WILL OCCUR AT ANY
PARTICULAR TAF SITE. A PERIOD OF MVFR CIGS WILL BE SEEN JUST
BEHIND THE COLD FRONT...GIVING WAY TO VFR BY AFTERNOON.

SW WINDS OVERNIGHT...VEERING W TO NW WEDNESDAY. A BIT GUSTY
WEDNESDAY AFTERNOON. LLWS EARLY THIS MORNING...WITH STRONGER SW
WINDS OFF THE DECK.

&&

.MARINE...
ISSUED AT 329 AM EDT WED JUN 10 2015

COLD FRONT WILL CROSS NORTHERN MI THIS MORNING. NUMEROUS TO
WIDESPREAD SHOWERS/T-STORMS WILL BE SEEN...SOME WITH GUSTY WINDS.
WINDS WILL VEER W TO NW BEHIND THE FRONT...AND BECOME A BIT ON THE
BREEZY SIDE. WE COULD APPROACH SMALL CRAFT ADVISORY CONDITIONS
TODAY NEAR PRESQUE ISLE LT ON LAKE HURON...WHERE COASTAL
CONVERGENCE AMPS UP THE WINDS IN WNW FLOW. WINDS WILL QUICKLY
DIMINISH TONIGHT AS WEAK HIGH PRESSURE MOVES OVERHEAD.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JAZ
SHORT TERM...LAWRENCE
LONG TERM...LAWRENCE
AVIATION...JAZ
MARINE...JAZ
Hazardous weather outlook, Jun 10, 3:37 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
337 AM EDT WED JUN 10 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-111200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
337 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS NORTHERN
MICHIGAN THIS MORNING. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE...PRIMARILY NEAR AND NORTH OF M-72...BEFORE 9 AM. ANY
SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND GUSTS OF AROUND
60 MPH...AND HAIL OF AROUND AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODS OF HEAVY RAIN AND OCCASIONAL THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF NORTHERN MICHIGAN LATE THURSDAY NIGHT INTO FRIDAY. AT
THIS TIME...THE EXACT PLACEMENT OF THE HEAVIEST RAIN REMAINS IN
QUESTION...BUT MINOR FLOODING IS POSSIBLE IN SOME AREAS. SEVERE
THUNDERSTORMS DO NOT APPEAR LIKELY.

ADDITIONAL CHANCES FOR THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ/DL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:53 AM EDTSpecial Weather StatementAPXCharlevoix37 min
Jun 10, 5:11 AM EDTSpecial Marine WarningAPX49 min
Jun 10, 5:23 AM EDTSpecial Weather StatementAPXEmmet37 min
Jun 10, 5:43 AM EDTSpecial Weather StatementAPXAntrim32 min
Jun 10, 6:06 AM EDTSpecial Weather StatementAPXOtsego24 min
Jun 10, 6:25 AM EDTSpecial Weather StatementAPXMontmorency, Presque Isle35 min
Jun 10, 6:35 AM EDTSpecial Marine WarningAPX85 min
Jun 10, 6:45 AM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency, Presque Isle45 min

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.